×

zbMATH — the first resource for mathematics

Asymptotic behavior of impulsive infinite delay difference equations with continuous variables. (English) Zbl 1177.39007
Summary: A class of impulsive infinite delay difference equations with continuous variables is considered. By establishing an infinite delay difference inequality with impulsive initial conditions and using the properties of “\(\varrho\)-cone,” we obtain the attracting and invariant sets of the equations.
MSC:
39A12 Discrete version of topics in analysis
34K25 Asymptotic theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Philos, ChG; Purnaras, IK, An asymptotic result for some delay difference equations with continuous variable, Advances in Difference Equations, 2004, 1-10, (2004) · Zbl 1079.39011
[2] Ladas, G, Recent developments in the oscillation of delay difference equations, No. 127, 321-332, (1991), New York, NY, USA
[3] Sharkovsky AN, Mań≠strenko YuL, Romanenko EYu: Difference Equations and Their Applications, Mathematics and Its Applications. Volume 250. Kluwer Academic Publishers, Dordrecht, The Netherlands; 1993:xii+358.
[4] Deng, J, Existence for continuous nonoscillatory solutions of second-order nonlinear difference equations with continuous variable, Mathematical and Computer Modelling, 46, 670-679, (2007) · Zbl 1133.39006
[5] Deng, J; Xu, Z, Bounded continuous nonoscillatory solutions of second-order nonlinear difference equations with continuous variable, Journal of Mathematical Analysis and Applications, 333, 1203-1215, (2007) · Zbl 1120.39004
[6] Philos, ChG; Purnaras, IK, On non-autonomous linear difference equations with continuous variable, Journal of Difference Equations and Applications, 12, 651-668, (2006) · Zbl 1111.39002
[7] Philos, ChG; Purnaras, IK, On the behavior of the solutions to autonomous linear difference equations with continuous variable, Archivum Mathematicum, 43, 133-155, (2007) · Zbl 1164.39006
[8] Li, Q; Zhang, Z; Guo, F; Liu, Z; Liang, H, Oscillatory criteria for third-order difference equation with impulses, Journal of Computational and Applied Mathematics, 225, 80-86, (2009) · Zbl 1161.39007
[9] Peng, M, Oscillation criteria for second-order impulsive delay difference equations, Applied Mathematics and Computation, 146, 227-235, (2003) · Zbl 1036.39015
[10] Yang XS, Cui XZ, Long Y: Existence and global exponential stability of periodic solution of a cellular neural networks difference equation with delays and impulses.Neural Networks. In press
[11] Zhang, Q, On a linear delay difference equation with impulses, Annals of Differential Equations, 18, 197-204, (2002) · Zbl 1008.39008
[12] Zhu, W; Xu, D; Yang, Z, Global exponential stability of impulsive delay difference equation, Applied Mathematics and Computation, 181, 65-72, (2006) · Zbl 1148.39304
[13] Horn RA, Johnson CR: Matrix Analysis. Cambridge University Press, Cambridge, UK; 1990:xiv+561. · Zbl 0704.15002
[14] LaSalle JP: The Stability of Dynamical Systems. SIAM, Philadelphia, Pa, USA; 1976:v+76. · Zbl 0364.93002
[15] Zhu, W, Invariant and attracting sets of impulsive delay difference equations with continuous variables, Computers & Mathematics with Applications, 55, 2732-2739, (2008) · Zbl 1142.39312
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.